English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/134469
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Geometrical aspects of possibility measures on finite domain MV-clans

AuthorsFlaminio, Tommaso ; Godo, Lluis ; Marchioni, Enrico
KeywordsMax-plus convexity
Possibility measures
MV-algebras
Idempotent mathematics
Issue Date2012
PublisherSpringer
CitationSoft Computing 16 (11): 1863- 1873 (2012)
AbstractIn this paper, we study generalized possibility and necessity measures on MV-algebras of [0, 1]-valued functions (MV-clans) in the framework of idempotent mathematics, where the usual field of reals ℝ is replaced by the max-plus semiring ℝ max We prove results about extendability of partial assessments to possibility and necessity measures, and characterize the geometrical properties of the space of homogeneous possibility measures. The aim of the present paper is also to support the idea that idempotent mathematics is the natural framework to develop the theory of possibility and necessity measures, in the same way classical mathematics serves as a natural setting for probability theory. © 2012 Springer-Verlag.
URIhttp://hdl.handle.net/10261/134469
DOI10.1007/s00500-012-0838-0
Identifiersdoi: 10.1007/s00500-012-0838-0
issn: 1432-7643
Appears in Collections:(IIIA) Artículos
Files in This Item:
File Description SizeFormat 
SC16_1863-73.pdf328,42 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.